2 weeks ago I noticed I had some red spots on my arms, they were itchy & I found it hard not to scratch them.They began to spread & I had some on my lower legs, below my knee also.I looked this up & it seemed to suggest bed bugs.I'm a clean person & live with my gf & we were both disgusted.I looked at bed bugs online & saw pics of how they nest.I inspected our mattress & it was spotless.So I went to the chemist, they didn't know what it was & told me to use Eucerin cream to relieve the itching.I put the cream all over but it didn't help.Bedtime is a nightmare, feel itchy all over! I shower everyday & use soap to wash my body all over trying to clean my skin. After shower, the red spots, all over my arms, forearms, back of my hands & legs is like a rash of raised red spots.I went to the chemist for a 2nd opinion & the assistant gave me Eurax & Calamine lotion to help with the itching.These helped a bit but still the 'rash' or red spots spread to my shoulders & onto the back of my neck.My pubic area & torso, my face, ears, soles of my feet & back of my thighs were the only places spot free. So I went to the doctor,who said it's not bed bug, it's scabies!She prescribed Lyclear.This is now 1 week on.We kept washing our sheets & bed clothes & changing them regularly, my gf hasn't had any signs of scabies yet. I applied the Lycream, 2x30g tubes of Lyclear all over my body from the neck down.Now a day on from the Lyclear treatment, there's no sign of improvement, feels like it's getting worse! I haven't slept for a fortnight, I suffer with insomnia also but this is ridiculous! The itching is worse at night, I'm scratching my arms & legs, I try not to but its impossible! I want to know if this is normal after the Lyclear (permethrin) treatment?I also have a slight dust allergy for which I take a daily anti-histamine tablet. Is it normal for the spots to continue to appear,& the scabies rash to keep spreading on the body- is this maybe the body's reaction to the mites dying?